# SDR CALA2017112104183

- Difficulty date: November 21, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 76,410 hours, 29,325 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: 8822
- Condition: No Test
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, THE EMERGENCY LIGHT FAILED TO  TEST WITH A MAINT MESSAGE EPSU EXT LOAD AFT LT.  TROUBLESHOT IAW TSM AND CONFIRMED THE AFT LEFT DOOR SLIDE DEFECTIVE.  REMOVED AND REPLACED THE L2 DOOR SLIDE IAW AMM 25-62-44-400 -006-A, AND 25-62-44-000-002-A.
